| Catalog Number |
1180300777 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that syringe leakage (plunger not tight enough, drug leaks around plunger).
Additional Manufacturer Narrative
The returned samples was requested but hasn't been received till now, the lot number of this event was received, the dhr of this lot was reviewed without any issuses.The retained samples of the lot was tested and the samples met the specification.The root cause can't detected currrently, no action will be taken currently, a supplemental report will be submitted if further information received.